# SDR CALA0400060

- Difficulty date: January 25, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 52,527 hours, 28,236 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING LEADING EDGE SKIN GOUGED AT CENTER AUX TRACK ICE DOOR CUTOUT (UNDER NR 1 SLAT).  REPAIRED IAW SRM 51-70-16.
